# SDR HNAA2022021400077

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 38,358 hours, 34,572 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

PDIS  907     27-41  2476641  10FEB22  CLT  CLOSE
      PTRIM MAIN INOP DISPLAYED ON EICAS.

FACT  10FEB22  17:27  CLT
            PERFORMED FIM TASK 27-43-00-810-801-A STEP 1.NO MESSEGES ON EICAS.PERFORMED OPS IAW EMB AMM 27-40-00-700-802-A/500.OPS CHECK GOOD.ACCORDING TO FIM BLOCKS 1-7 FOUND TO BE TRANSITORY CONDITION.
